MAUDE Adverse Event Report: RICHARD WOLF GMBH; FLEX. GRASP. FORCEPS 5FR WL 550MM

RICHARD WOLF GMBH; FLEX. GRASP. FORCEPS 5FR WL 550MM
Model Number 828051
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported an issue regarding 2 devices of flex.Grasp.Forceps 5fr wl 550mm, part no.828.051, batch # 4500359201.The user facility stated on the 1st device, "when opening and closing the grasper it feels like there is a pinch in the shaft of the grasper and it is visible when look at the tips open and close." rwmic assigned complaint # (b)(4) on 1st device.This was reported under importer mdr 1418479-2023-00006 and manufacturer mdr 9611102-2023-00015.A 2nd device was returned together with the 1st device.Richard wolf medical instruments corp.(rwmic) assigned complaint # (b)(4).The user facility shipped back this device since, both devices have similar product id: 858.051 and belongs to the same batch # 4500359201.Only the 1st device was involved in the reported incident.On 26/apr/2023, a preliminary device evaluation was performed with the 2nd device (b)(4) at richard wolf medical instruments corp.(rwmic).According to the responsible service department, the reported condition was confirmed that the jaws do not close consistently.However, physical cause of the issue could not be determined.Rwmic decided to report as the 2nd device exhibits a similar issue.Also, there was notification #: (b)(4) assigned on this matter.Further investigation is on-going.

Brand Name
NA
Common Device Name
FLEX. GRASP. FORCEPS 5FR WL 550MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
marco bruxmeier
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key17002261
Report Number9611102-2023-00030
Device Sequence Number15026811
Product Code GEN
UDI-Device Identifier04055207009574
UDI-Public04055207009574
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number828051
Device Catalogue Number828.051
Device Lot Number4500359201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Initial Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
9611102-03-22-2023-001-C
Patient Sequence Number1
Patient SexUnknown